Standard

Meander dynamics: A nonlinear model without curvature restrictions for flow in open-channel bends. / Blanckaert, KJF; de Vriend, HJ.

In: Journal Of Geophysical Research-Space Physics, Vol. 115, 2010, p. 1-22.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Blanckaert, KJF ; de Vriend, HJ. / Meander dynamics: A nonlinear model without curvature restrictions for flow in open-channel bends. In: Journal Of Geophysical Research-Space Physics. 2010 ; Vol. 115. pp. 1-22.

BibTeX

@article{c2a8340bfed448859c49576da5b17bcd,
title = "Meander dynamics: A nonlinear model without curvature restrictions for flow in open-channel bends",
keywords = "CWTS 0.75 <= JFIS < 2.00",
author = "KJF Blanckaert and {de Vriend}, HJ",
year = "2010",
doi = "doi: 10.1029/2009JF001301",
language = "English",
volume = "115",
pages = "1--22",
journal = "Journal Of Geophysical Research-Space Physics",
issn = "2169-9380",

}

RIS

TY - JOUR

T1 - Meander dynamics: A nonlinear model without curvature restrictions for flow in open-channel bends

AU - Blanckaert, KJF

AU - de Vriend, HJ

PY - 2010

Y1 - 2010

KW - CWTS 0.75 <= JFIS < 2.00

U2 - doi: 10.1029/2009JF001301

DO - doi: 10.1029/2009JF001301

M3 - Article

VL - 115

SP - 1

EP - 22

JO - Journal Of Geophysical Research-Space Physics

JF - Journal Of Geophysical Research-Space Physics

SN - 2169-9380

ER -

ID: 2255247